On ideal operators

Turan B.

POSITIVITY, vol.7, pp.141-148, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7
  • Publication Date: 2003
  • Doi Number: 10.1023/a:1025873520404
  • Title of Journal : POSITIVITY
  • Page Numbers: pp.141-148


Let E, F be Archimedean Riesz spaces. We consider operators that map ideals of E to ideals of F and operators T for which, T-1(I) is an ideal in E, for each ideal I in F. We study the properties of such operators and investigate their relation to disjointness preserving operators.